MAUDE Adverse Event Report: THORATEC CORPORATION STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

THORATEC CORPORATION STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5088
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a: there was no patient involved.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Event or Problem Description
It was reported that the purge line appeared to be cracked at the top of the amg infant oxygenator at the port connecting the tubing.This was noticed during setup, therefore never used and no interaction with the patient.The oxygenator was exchanged.

Brand Name
STANDALONE PMP NEONATAL OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer (Section G)
THORATEC CORPORATION
6035 stoneridge drive
pleasanton CA 94588
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key24183665
Report Number2916596-2026-00519
Device Sequence Number10065409
Product Code DTZ
UDI-Device Identifier08052705493368
UDI-Public(01)08052705493368(10)11067200(17)280202
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K202510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5088
Device Catalogue NumberUS5088
Device Lot Number011067200
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer06/17/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown